MAUDE Adverse Event Report: FLOWER ORTHOPEDICS VARIABLE ANGLE LOCKING PEG, D:1.8MM X L:18.0MM

FLOWER ORTHOPEDICS VARIABLE ANGLE LOCKING PEG, D:1.8MM X L:18.0MM
Model Number FDR 118
Medical Device Problem Codes Nonstandard Device (1420); Product Quality Problem (1506); Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
While implanting a distal radius plate(fdr 002, lot 1609320008), the locking peg (fdr 118, lot 1611320073) went through the plate.Both the plate and locking peg was removed and a new plate and pegs were placed in the bone.

Brand Name
VARIABLE ANGLE LOCKING PEG, D:1.8MM X L:18.0MM
Common Device Name
LOCKING PEG
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd
suite 280
horsham PA 19044
MDR Report Key6552946
Report Number3009996260-2017-00003
Device Sequence Number1010070
Product Code HWC
UDI-Device Identifier00840118110877
UDI-Public840118110877
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123562
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Notification,Inspection
Type of Report Initial
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/01/2023
Device Model NumberFDR 118
Device Lot Number1611320073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR